Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 83(125), Number 4(12), Pages 491–512 (Mi msb3524)  

This article is cited in 7 scientific papers (total in 7 papers)

Limit density matrices for one-dimensional continuous systems in quantum statistical mechanics

Yu. M. Sukhov


Abstract: The existence of limit density matrices is proved for one-dimensional continuous quantum systems whose interaction satisfies certain natural conditions (finiteness and the existence of a hard core). The basic apparatus used is a modification of the well-known transfer-matrix method.
Bibliography: 12 titles.

Full text: PDF file (1726 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 12:4, 489–510

Bibliographic databases:

UDC: 519.2
MSC: 81Qxx, 82B10, 15A90
Received: 17.03.1970

Citation: Yu. M. Sukhov, “Limit density matrices for one-dimensional continuous systems in quantum statistical mechanics”, Mat. Sb. (N.S.), 83(125):4(12) (1970), 491–512; Math. USSR-Sb., 12:4 (1970), 489–510

Citation in format AMSBIB
\Bibitem{Suk70}
\by Yu.~M.~Sukhov
\paper Limit density matrices for one-dimensional continuous systems in~quantum statistical mechanics
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 83(125)
\issue 4(12)
\pages 491--512
\mathnet{http://mi.mathnet.ru/msb3524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=273973}
\zmath{https://zbmath.org/?q=an:0203.45801|0219.47033}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 12
\issue 4
\pages 489--510
\crossref{https://doi.org/10.1070/SM1970v012n04ABEH000933}


Linking options:
  • http://mi.mathnet.ru/eng/msb3524
  • http://mi.mathnet.ru/eng/msb/v125/i4/p491

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Sukhov, “Free gibbs energy for one-dimensional continuous quantum systems”, Theoret. and Math. Phys., 10:1 (1972), 75–80  mathnet  crossref  mathscinet
    2. R. L. Dobrushin, “Conditions for the absence of phase transitions in one-dimensional classical systems”, Math. USSR-Sb., 22:1 (1974), 28–48  mathnet  crossref  mathscinet  zmath
    3. Yu. M. Sukhov, “Convergence to an equilibrium state for a one-dimensional quantum system of hard rods”, Math. USSR-Izv., 21:3 (1983), 547–583  mathnet  crossref  mathscinet  zmath
    4. Yu. M. Sukhov, “Convergence to equilibrium for a free Fermi gas”, Theoret. and Math. Phys., 55:2 (1983), 503–508  mathnet  crossref  mathscinet  isi
    5. Yu. M. Sukhov, “Linear boson models of time evolution in quantum statistical mechanics”, Math. USSR-Izv., 24:1 (1985), 151–182  mathnet  crossref  mathscinet  zmath
    6. Yu. M. Sukhov, A. G. Shukhov, “Convergence to a stationary state for one-dimensional lattice quantum models of hard rods”, Theoret. and Math. Phys., 73:1 (1987), 1104–1115  mathnet  crossref  mathscinet  isi
    7. N. U. Khudoinazarov, “Gibbs state for one-dimensional quantum lattice boson systems”, Theoret. and Math. Phys., 84:2 (1990), 840–848  mathnet  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:220
    Full text:72
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022